# SDR VNAA202504140011

- Difficulty date: March 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313791
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 22RH BTWN FS. 333.00 TO FS 349.00 AT MAIN AVIONICS COMPARTMENT. (E/E).  CORROSION ON STRINGER 22RH BTWN FS. 333.00 TO FS 349.00 AT MAIN AVIONICS COMPARTMENT. (E/E) WAS EVALUATED OUT LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND PER CRJ900 SRM 51-42-21-001-001-A01
